# SDR CNMA201908070001

- Difficulty date: July 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Boeing 777-2U8
- Aircraft serial: 33682
- Aircraft time: 42,286 hours, 6,960 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Probe
- Part number: 0320KPU01
- Part serial: 021526
- Condition: Inaccurate
- Location: Center Tank Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGE "FUEL DISAGREE" DISPLAYED ON CLIMB OUT. TOTALIZER FUEL READ 16 THOUSAND LBS. LESS THAN CALCULATED FUEL AND LIFT OFF FUEL SHOWED 6 THOUSAND LBS LESS THAN FLT PLN EXPECTED LIFT OFF FUEL. PERFORMED APPR CHECKLIST NON NORMAL. 2 POSSIBLIES - FUEL LEAK IN CTR TNK OR BAD CENTER FUEL GAUGE. QRH PROCEDURE INDICATES POSSIBLE CENTER TANK FUEL LEAK. CORRECTIVE ACTION: REMOVED AND REPLACED ALL CTR TANK FUEL PROBES PER AMM 28-11.
